A new three-parameter lifetime distribution
by Ahmed M.T. Abd El-Bar; I.E. Ragab
International Journal of Computing Science and Mathematics (IJCSM), Vol. 9, No. 4, 2018

Abstract: In this paper we introduce a three-parameter distribution called the Weibull exponential (WE) distribution which offers a more flexible model for lifetime data. We show that the hazard rate of the new model can be increasing, decreasing and bathtub shaped. A comprehensive mathematical treatment of the WE distribution is provided. We give closed-form expressions for the density, hazard rate, moments, quantile function, mean residual life function, mean deviations, Bonferroni and Lorenz curves. We also derive the density of order statistic. Moreover, we discuss estimation by the maximum likelihood and obtain an expression for the observed information matrix. Furthermore, simulation results on maximum likelihood estimation are presented. Two real data sets are used to assess the performance of the new model among some classical distributions.

Online publication date: Tue, 11-Sep-2018

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computing Science and Mathematics (IJCSM):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com